RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1963, Volume 62(104), Number 3, Pages 320–334 (Mi msb4602)  

This article is cited in 1 scientific paper (total in 1 paper)

Completeness of systems of analytic functions in a domain

V. P. Gromov


Full text: PDF file (1381 kB)

Bibliographic databases:
Received: 24.09.1962

Citation: V. P. Gromov, “Completeness of systems of analytic functions in a domain”, Mat. Sb. (N.S.), 62(104):3 (1963), 320–334

Citation in format AMSBIB
\Bibitem{Gro63}
\by V.~P.~Gromov
\paper Completeness of systems of analytic functions in a domain
\jour Mat. Sb. (N.S.)
\yr 1963
\vol 62(104)
\issue 3
\pages 320--334
\mathnet{http://mi.mathnet.ru/msb4602}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=158083}
\zmath{https://zbmath.org/?q=an:0133.32404}


Linking options:
  • http://mi.mathnet.ru/eng/msb4602
  • http://mi.mathnet.ru/eng/msb/v104/i3/p320

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. N. Melikhov, E. V. Teknechyan, “On the expansion of analytic functions in series in successive derivatives”, Russian Math. (Iz. VUZ), 47:2 (2003), 74–78  mathnet  mathscinet  zmath  elib
  • Математический сборник (новая серия) - 1947–1963
    Number of views:
    This page:164
    Full text:67

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019